# SDR YENA2021042600277

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 28,329 hours, 8,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Condition: Damaged
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PUSHED OFF WING ESCAPE SLIDE BALL LOCKPIN ASSY 194AT RH WING.  R & R OFF WING ESCAPE SLIDE ASSY 194 AT IAW AMM 25-62-42-000-A, AND AMM 25-62-42-400-001-A. OPS TEST OK. OPEN
